# SDR DALA2019022651212

- Difficulty date: February 23, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 48,825 hours, 32,333 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR RED LIGHT WHEN GEAR HANDLE UP. RAN QRH 14.16. LIGHT DID NOT OUT. UPON DECENT AND SLOWING BELOW 220KTS THE DOOR CLOSED AND THE LIGHT WENT OUT. REPLACED BOTH UP LOCK & DOWN LOCK SENSORS PER MD90 AMM 32-21-01 & FIM 32-30-00 & AMM32-61-02. OPS CHECKS GOOD-NOSE GEAR SERVICED PROPERLY-SWUNG NOSE GEAR MULTIPLE TIMES WITH NO FAULTS OR FAULT INDICATION -CHECKED PROX BOX FOR PROPER INDICATIONS-WIRE ROUTING CK GOOD.
